# SDR YENA201908126440

- Difficulty date: August 6, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 35,433 hours, 12,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 801811
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,590 hours, 3,581 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, JFK-TPA. EMERGENCY LIGHT BATTERY 13WL FAILS TEST; R & R BATTERY 13WL IAW AMM 33-51-38. OPS CKS OK.
